INTERNATIONAL H.I.F. BIBER COMPETITION
St. Florian Monastery, Upper Austria
New date 8. - 11.07. 2021


Please click here for further informations!

INSTRUMENTS in the hall:

ORGAN, Norbert Kirchner: Holzprinzipal 8-Fuß (ab c° offen), Gedeckt 8-Fuß
CONTINUO HARPSICHORD: Italian 1-manual harpsichord after Giusti, C/E (short octave) to c³, built by B. Will, 1983.
SOLOIST HARPSICHORD: 2-manual harpsichord after Chr. Zell 1728:
8´8´4´ register, lute stop
Built by Winfried Hackl.

See fixed positioning of keyboard instruments.

SCHEDULE 2021
Summary

8 July 2021
09:00-21:30 Rehearsal

9 July 2021
08:30-12:45 Rehearsal
13.30           Jury meets candidates
                    Please find your obligatory piece to perform on a list next to the entrance of the hall at 14:20.
14:50-17:00 Competition I
17:00           Open jury address I
19:05-21:05 Competition II
21:05            Open jury address II

10 July 2021
09:25-11:05 Competition III
11:05            Open jury address III
14:30-16:35 Competition IV
16:35            Open jury address IV
18:35-20:23 Competition V
20:35            Open jury address V
                     Jury address: CANDIDATS, PLEASE WAITE IN THE HALL!
ca. 22:00      Announcement of the jury decision

11 July 2021
10:30           Soundcheck
11:00-16:30 Recording for the winner
19:00           CONCERT with distribution of prizes and participation certificats    

If you don't see the whole web site please click here.


SCHEDULE

We kindly ask all participants to report to the INFO table at least one hour before the given rehearsal/warm-up time.  If you do not require this time in the concert hall, we ask for a short email at least 24 hours beforehand.  

 

8 July 2021

Rehearsal: Altomonte hall

08:30 h:    Harpsichord and Organ tuning (Young '415)

09.00 h:    free
09.30 h:    Teilnehmer / Candidate ES
10.00 h:    free
10.30 h:    Teilnehmer / Candidate F
11.00 h:    free
11.30 h:    free
12.00 h:    free
12.30 h:    free

13:00 h:    Harpsichord and Organ tuning (Young '415)

13.30 h:    free
14.00 h:    free
14.30 h:    free
15.00 h:    Teilnehmer / Candidate DO
15.30 h:    Teilnehmer / Candidate FES
16.00 h:    Teilnehmer / Candidate FIS

16.30 h:    Harpsichord and Organ tuning (Young '415)

17.30 h:    Teilnehmer / Candidate GIS
18.00 h:    Teilnehmer / Candidate AIS
18.30 h:    Teilnehmer / Candidate DIS
19.00 h:    Teilnehmer / Candidate RE
19.30 h:    Teilnehmer / Candidate EIS
20.00 h:    Teilnehmer / Candidate MI
20.30 h:    Teilnehmer / Candidate E
21.00 h:    Teilnehmer / Candidate CES

return to summary

9 July 2021

Rehearsal
: Altomonte hall

2 Harpsichords and Organ tuning (Young 415): 07.30 Uhr

09.00-10:00:    Teilnehmer / Candidate C
10.00-11:00:    Teilnehmer / Candidate CIS
11.00-12:00:    Teilnehmer / Candidate DES
12.00-13.00:    Teilnehmer / Candidate D

return to summary

13.30 h: Jury meets candidates in Altomonte hall

Please find your obligatory piece to perform on a list next to the entrance of the hall at 13:20 p.m. the 09th of July 2021.

Harpsichord tuning (Young 415): 14.00

Competition part I: Altomonte halls

14:50 :        Candidate CES (14.40: Prelude)
15:15 :        Candidate C (15.05: Prelude)
15:40 :        Candidate CIS(15.30: Prelude)
16:05 :        Candidate DES (15.55: Prelude)
16:30 :        Candidate D (16.20: Prelude)
17:00 h: Open jury address I

return to summary

Harpsichord tuning (Young '415): 18.00

Competition part II: Altomonte hall
Every participant will find a rehearsal room 25 minutes before the performance.

19:00 : Teilnehmer / Candidate DIS(18.50: tuning)
19:25 : Teilnehmer / Candidate ES (19.15: tuning)
19:50 : Teilnehmer / Candidate E (19.40: tuning)
20:15 : Teilnehmer / Candidate EIS (20.05: tuning)
20:40 : Teilnehmer / Candidate FES (20.30: tuning)
21:05 h: Open jury address II

 

return to summary

10 July 2021

Harpsichord and Organ tuning (Young 415): before 09.30

Competition part III: Altomonte hall
Every participant will find a rehearsal room 25 minutes before the performance.

09:25 : Teilnehmer / Candidate FIS (09.15: tuning)
09:50 : Teilnehmer / Candidate GES (09.40: tuning)
10:15 : Teilnehmer / Candidate G (10.05: tuning)
10:40 : Teilnehmer / Candidate GIS (10.30: tuning)
11:05 h: Open jury address III

return to summary

Harpsichord and Organ tuning (Young 415): 13.00

Competition part IV: Altomonte hall
Every participant will find a rehearsal room 25 minutes before the performance.

14:30 : Teilnehmer / Candidate AS (14.20: tuning)
14:55 : Teilnehmer / Candidate A (14.45: tuning)
15:20 : Teilnehmer / Candidate AIS (15.10: tuning)
15:45 : Teilnehmer / Candidate B (15.35: tuning)
16:10 : Teilnehmer / Candidate H (16.00: tuning)
16:35 h: Open jury address IV

return to summary

Harpsichord and Organ tuning (Young 415): 17.30

Competition part V: Altomonte hall
Every participant will find a rehearsal room 25 minutes before the performance.

18:35 : Teilnehmer / Candidate HIS (18.25: tuning)
19:00 : Teilnehmer / Candidate DO (18.50: tuning)
19:25 : Teilnehmer / Candidate RE (19.15: tuning)
19:50 : Teilnehmer / Candidate MI (19.40: tuning)
20:15 : Teilnehmer / Candidate F (20.05: tuning)
20:35 h: Open jury address V

Jury address: CANDIDATS, PLEASE WAITE IN THE HALL!

ca. 22.00 h: Announcement of the jury decision

return to summary


11 July 2021

Preparations for the Winners' concert: Altomonte hall

Harpsichord and Organ tuning: 09.00


10:30 Soundcheck
Arrival audio productions 09.30

Registrations
11.00 - ca.12.30: Winner prize AUMANN
- - Break for lunch - -
13.30 - ca.15.00: Winner prize BIBER
15.00 - ca.16.30: Winner prize WEICHLEIN

Harpsichord and organ tuning: 17.30
Doors open: 18.30


19.00 h: CONCERT with distribution of prizes
DISTRIBUTION OF PARTICIPATION CERTIFACATS

return to summary

 


TOP